# SDR DALA2025022001331

- Difficulty date: February 13, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0817571) WEAR MARKS ON CABIN SEAT TRACKS RBL45 WL208 STA 540-727B. REMOVED AND REPLACED SEAT TRACK IAW B737-800 SRM 51-40-02-0G, AND BOEING DWG. 144A5300, REV: D.
